MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERMIDLINE 5F DL BASIC; MIDLINE CATHETER

C.R. BARD, INC. (BASD) -3006260740 POWERMIDLINE 5F DL BASIC; MIDLINE CATHETER
Model Number N/A
Medical Device Problem Code Suction Problem (2170)
Health Effect - Clinical Codes Pain (1994); Numbness (2415); Thrombosis/Thrombus (4440)
Date of Event 08/30/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of refy0199 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported " resistance to removal for venous return; no venous return possible.Post explantation 2 days of right arm pain, edema, redness, reduced mobility, numbness in fingers and right hand.Venous doppler showed thrombophlebitis, requires fragment injections of 3 months.".

Brand Name
POWERMIDLINE 5F DL BASIC
Common Device Name
MIDLINE CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
becky garcia
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key15473280
Report Number3006260740-2022-03698
Device Sequence Number19595834
Product Code PND
UDI-Device Identifier00801741141010
UDI-Public(01)00801741141010
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K162900
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2023
Device Model NumberN/A
Device Catalogue NumberP4255118
Device Lot NumberREFY0199
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/30/2022
Initial Report FDA Received Date09/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown